# SDR IPXA2023090755738

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 55,281 hours, 8,690 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT- BEARING , NO.1 MAIN ENTRY FREIGHTER DOOR LATCH LH LOWER TORQUE TUBE , TOTAL:1EA.(REPLACE) OK TO WORK
